# SDR CA140626006

- Difficulty date: June 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 8,591 hours
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE THE CREW NOTED A CHANGE IN ENGINE SOUND ACCOMPANIED BY A FAINT VIBRATION WHICH THEY DESCRIBED AS SIMILAR TO BLADE ICING AND ELECTED TO LAND AS A PRECAUTION.  ALL ENGINE INDICATIONS WERE NORMAL THROUGHOUT THE FLIGHT. ON THE GROUND THE NR 1 ENGINE WAS CONFIRMED AS THE SOURCE AND, BASED ON OIL AND OIL FILTER ANALYSIS AND IN CONSULTATION WITH ENGINE MFG, THE DECISION WAS MADE TO REMOVE THE ENGINE FOR FURTHER INSPECTION AND REPAIR.
